Vol. 10, No. 6, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Other MSP Journals
On the local Tamagawa number conjecture for Tate motives over tamely ramified fields

Jay Daigle and Matthias Flach

Vol. 10 (2016), No. 6, 1221–1275

The local Tamagawa number conjecture, which was first formulated by Fontaine and Perrin-Riou, expresses the compatibility of the (global) Tamagawa number conjecture on motivic L-functions with the functional equation. The local conjecture was proven for Tate motives over finite unramified extensions Kp by Bloch and Kato. We use the theory of (φ,Γ)-modules and a reciprocity law due to Cherbonnier and Colmez to provide a new proof in the case of unramified extensions, and to prove the conjecture for p(2) over certain tamely ramified extensions.

Tamagawa number conjecture
Mathematical Subject Classification 2010
Primary: 14F20
Secondary: 11G40, 18F10, 22A99
Received: 25 August 2015
Revised: 9 March 2016
Accepted: 18 May 2016
Published: 30 August 2016
Jay Daigle
Department of Mathematics
Occidental College
1600 Campus Road
Los Angeles, CA 90041
United States
Matthias Flach
Department of Mathematics
Pasadena, CA 91125
United States